Vol. 11, No. 1, 2021

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 1
Volume 7, Issue 1
Volume 6, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-7916
Author Index
To Appear
 
Other MSP Journals

Vol. 11, No. 1, 2021

Phylogenetic trees
1–7

Hector Baños, Nathaniel Bushek, Ruth Davidson, Elizabeth Gross, Pamela E. Harris, Robert Krone, Colby Long, Allen Stewart and Robert Walker

Software for doing computations in graded Lie algebras
9–14

Clas Löfwall and Samuel Lundqvist

The relative canonical resolution: Macaulay2-package, experiments and conjectures
15–24

Christian Bopp and Michael Hoff

The FrobeniusThresholds package for Macaulay2
25–39

Daniel J. Hernández, Karl Schwede, Pedro Teixeira and Emily E. Witt

Computing theta functions with Julia
41–51

Daniele Agostini and Lynn Chua

Decomposable sparse polynomial systems
53–59

Taylor Brysiewicz, Jose Israel Rodriguez, Frank Sottile and Thomas Yahl

A package for computations with sparse resultants
61–69

Giovanni Staglianò

ExteriorModules: a package for computing monomial modules over an exterior algebra
71–81

Luca Amata and Marilena Crupi

The Schur–Veronese package in Macaulay2
83–87

Juliette Bruce, Daniel Erman, Steve Goldstein and Jay Yang

admcycles - a Sage package for calculations in the tautological ring of the moduli space of stable curves
89–112

Vincent Delecroix, Johannes Schmitt and Jason van Zelm

Coding theory package for Macaulay2
113–122

Taylor Ball, Eduardo Camps, Henry Chimal-Dzul, Delio Jaramillo-Velez, Hiram López, Nathan Nichols, Matthew Perkins, Ivan Soprunov, German Vera-Martínez and Gwyn Whieldon

Threaded Gröbner bases: a Macaulay2 package
123–127

Sonja Petrović and Shahrzad Zelenberg

Standard pairs of monomial ideals over nonnormal affine semigroups in SageMath
129–142

Byeongsu Yu

Computations with rational maps between multi-projective varieties
143–153

Giovanni Staglianò